A Radon–Nikodym derivative for positive linear functionals

Tom 192 / 2009

E. de Amo, M. Díaz Carrillo Studia Mathematica 192 (2009), 1-14 MSC: Primary 28C05; Secondary 26A42, 28C15. DOI: 10.4064/sm192-1-1

Streszczenie

An exact Radon–Nikodym derivative is obtained for a pair $( I,J) $ of positive linear functionals, with $J$ absolutely continuous with respect to $I$, using a notion of exhaustion of $I$ on elements of a function algebra lattice.

Autorzy

  • E. de AmoDepartamento de Álgebra
    y Análisis Matemático
    Universidad de Almería
    04120 Almería, Spain
    e-mail
  • M. Díaz CarrilloDepartamento de Análisis Matemático
    Universidad de Granada
    18071 Granada, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek